Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Worsening 2 months after AD discontinuation?

Posted by Lamdage22 on October 15, 2021, at 21:30:56

In reply to Re: Worsening 2 months after AD discontinuation? Lamdage22, posted by SLS on October 15, 2021, at 19:51:49

Thanks guys! I am sure now that this is really a daylight issue. I have made adjustments to how I use my light therapy device and it seems to work better.


Seroquel 700mg
Zyprexa 22.5mg
Lithium 225mg
Metformin 2000mg
Orthomolecular


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lamdage22 thread:1117243
URL: http://www.dr-bob.org/babble/20210723/msgs/1117266.html